# SDR AWXA200401041

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 46,587 hours, 20,824 cycles
- Engine: Iae V2500A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN GROUND WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 11 RT, OPERATIONAL CHECK WAS GOOD.
